On canonical homotopy operators for ∂ in Fock type spaces in Cn.

Título inglés On canonical homotopy operators for ∂ in Fock type spaces in Cn.
Título español Operadores de homotopía canónicos para ∂ en espacios tipo Fock en Cn.
Autor/es Boo, Jörgen
Organización Dep. Phys. Math. Mid-Sweden Univ., Sundsvall, Suecia
Revista 0214-1493
Publicación 2001, 45 (1): 223-233, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show that a certain solution operator for ∂ in a space of forms square integrable against e-|z|2 is canonical, i.e., that it gives the minimal solution when applied to a ∂-closed form, and gives zero when applied to a form orthogonal to Ker ∂.
As an application, we construct a canonical homotopy operator for i∂∂.
Clasificación UNESCO 120211
Palabras clave español Operadores diferenciales ; Homotopía ; Espacios de Fock
Código MathReviews MR1829586
Icono pdf Acceso al artículo completo